# SDR DL73K011385

- Difficulty date: August 22, 2001
- Submitted: September 5, 2001
- Operation: Air carrier
- Aircraft: N328DL
- Make and model: Boeing 737232
- Aircraft serial: 23100
- Aircraft time: 48,439 hours, 38,312 cycles
- Engine: Pwa JT8D15A
- Engine time: 40,085 hours, 28,735 cycles
- System (JASC): 7311 · Engine Fuel/Oil Cooler
- Part: Cooler
- Part number: 749001307
- Part serial: 398
- Condition: Unserviceable
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

ENGINE OIL SYSTEM CONTAMINATED WITH FUEL. REPLACED FUEL OIL COOLER DL P/N 794001307 S/N 398
